MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE DEVILBISS AQUASENSE 3 IN 1 RAISED TOILET SEAT; ADAPTOR, HYGIENE

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE DEVILBISS AQUASENSE 3 IN 1 RAISED TOILET SEAT; ADAPTOR, HYGIENE
Model Number 770-617
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a raised toilet seat by the provider who stated that the device would not "stay in place", causing the end user to fall and fracture a vertebra.Drive devilbiss healthcare did not receive details regarding the medical treatment that was required.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS AQUASENSE 3 IN 1 RAISED TOILET SEAT
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
no.1318, tanjialing west road
ningbo, zhejiang
CH 
MDR Report Key22750265
Report Number2438477-2025-00036
Device Sequence Number9363871
Product Code ILS
UDI-Device Identifier00754021216208
UDI-Public(01)00754021216208
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
Report Date (Section F) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number770-617
Device Catalogue Number770-617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/31/2025
Event Location Home
Date Report to Manufacturer08/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/08/2025